# SDR UPS07850336

- Difficulty date: July 28, 2007
- Submitted: August 1, 2007
- Operation: Air carrier
- Aircraft: N701UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45938
- System (JASC): 2910 · Hydraulic System, Main
- Part: Control Valve
- Condition: Leaking
- Location: Hydraulic Sys
- Stage of operation: AP
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

INSPECTION TYPE:N/A DURING DESCENT INTO SDF THE CREW RECEIVED AN AILERON LIGHT MESSAGE & BEGAN LOSING HYDRAULIC FLUID.  THE CREW LATER DECLARED AN EMERGENCY.  REMOVED AND REPLACED WING SLOT CONTROL VALVE WHILE RIGHT MANIFOLD WAS REMOVED IN REF TO AMM 27-80-04-2.
